# SDR SWAA2019071935078

- Difficulty date: July 3, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 27,632 hours, 16,700 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD PANEL 241ZF DAMAGED, BETWEEN BS. 887 TO BS. 1016.  R&R PANEL PER AMM.
